Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2009, Volume 49, Number 9, Pages 1659–1675 (Mi zvmmf4758)  

This article is cited in 1 scientific paper (total in 1 paper)

Mixed problem for the equation governing inertia-gravity waves in the Boussinesq approximation in a unbounded cylindrical domain

B. A.-G. Iskenderov, D. Yu. Mamedov, S. E. Suleimanov

Institute of Mathematics and Mechanics, National Academy of Sciences of Azerbaijan, ul. F. Agaeva 9, Baku, AZ-1141, Azerbaijan

Abstract: The unique solvability of an initial-boundary value problem for the equation governing inertia-gravity waves in the Boussinesq approximation in an unbounded multidimensional cylindrical domain is studied. The existence and uniqueness of a weak solution is proved, and its asymptotic behavior at long times is analyzed. The proofs are based on the Green's function constructed in explicit form for the corresponding stationary problem.

Key words: equations of inertia-gravity waves, Boussinesq approximation, unique solvability, asymptotic behavior of solutions, Green's function method.

Full text: PDF file (1471 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2009, 49:9, 1583–1600

Bibliographic databases:

UDC: 519.634
Received: 10.04.2008
Revised: 23.03.2009

Citation: B. A.-G. Iskenderov, D. Yu. Mamedov, S. E. Suleimanov, “Mixed problem for the equation governing inertia-gravity waves in the Boussinesq approximation in a unbounded cylindrical domain”, Zh. Vychisl. Mat. Mat. Fiz., 49:9 (2009), 1659–1675; Comput. Math. Math. Phys., 49:9 (2009), 1583–1600

Citation in format AMSBIB
\Bibitem{IskMamSul09}
\by B.~A.-G.~Iskenderov, D.~Yu.~Mamedov, S.~E.~Suleimanov
\paper Mixed problem for the equation governing inertia-gravity waves in the Boussinesq approximation in a~unbounded cylindrical domain
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2009
\vol 49
\issue 9
\pages 1659--1675
\mathnet{http://mi.mathnet.ru/zvmmf4758}
\zmath{https://zbmath.org/?q=an:1177.76048}
\transl
\jour Comput. Math. Math. Phys.
\yr 2009
\vol 49
\issue 9
\pages 1583--1600
\crossref{https://doi.org/10.1134/S0965542509090139}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000269917100013}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-70350126166}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4758
  • http://mi.mathnet.ru/eng/zvmmf/v49/i9/p1659

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. A. Iskenderov, Dzh. Yu. Mamedov, “Asymptotic expansion at infinity of the solution to the Cauchy problem for the Sobolev equation”, Siberian Math. J., 53:3 (2012), 461–476  mathnet  crossref  mathscinet  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:223
    Full text:78
    References:34
    First page:11

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021